Ghent University Academic Bibliography

Advanced

The hyperplanes of DW(5,q) with no ovoidal quad

Bart De Bruyn UGent and Harm Pralle (2006) Glasgow Mathematical Journal. 48(Part 1). p.75-82
abstract
Let Delta be one of the dual polar spaces DW(5, q) or DH(5, q(2)). We consider a class of subspaces of Delta, each member of which carries the structure of a near hexagon, and classify all these subspaces. Using this classification, we determine all hyperplanes of DW(5, q) without ovoidal quads.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
Glasgow Mathematical Journal
Glasg. Math. J.
volume
48
issue
Part 1
pages
75 - 82
Web of Science type
Article
Web of Science id
000202990400009
JCR category
MATHEMATICS
JCR impact factor
0.33 (2006)
JCR rank
142/186 (2006)
JCR quartile
4 (2006)
ISSN
0017-0895
DOI
10.1017/S0017089505002880
language
English
UGent publication?
yes
classification
A1
id
533528
handle
http://hdl.handle.net/1854/LU-533528
date created
2009-03-29 15:51:19
date last changed
2009-04-02 11:55:31
@article{533528,
  abstract     = {Let Delta be one of the dual polar spaces DW(5, q) or DH(5, q(2)). We consider a class of subspaces of Delta, each member of which carries the structure of a near hexagon, and classify all these subspaces. Using this classification, we determine all hyperplanes of DW(5, q) without ovoidal quads.},
  author       = {De Bruyn, Bart and Pralle, Harm},
  issn         = {0017-0895},
  journal      = {Glasgow Mathematical Journal},
  language     = {eng},
  number       = {Part 1},
  pages        = {75--82},
  title        = {The hyperplanes of DW(5,q) with no ovoidal quad},
  url          = {http://dx.doi.org/10.1017/S0017089505002880},
  volume       = {48},
  year         = {2006},
}

Chicago
De Bruyn, Bart, and Harm Pralle. 2006. “The Hyperplanes of DW(5,q) with No Ovoidal Quad.” Glasgow Mathematical Journal 48 (Part 1): 75–82.
APA
De Bruyn, B., & Pralle, H. (2006). The hyperplanes of DW(5,q) with no ovoidal quad. Glasgow Mathematical Journal, 48(Part 1), 75–82.
Vancouver
1.
De Bruyn B, Pralle H. The hyperplanes of DW(5,q) with no ovoidal quad. Glasgow Mathematical Journal. 2006;48(Part 1):75–82.
MLA
De Bruyn, Bart, and Harm Pralle. “The Hyperplanes of DW(5,q) with No Ovoidal Quad.” Glasgow Mathematical Journal 48.Part 1 (2006): 75–82. Print.